# SDR 98ZZZX915

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117C1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bevel Gear Shaft
- Part number: 4639311043
- Condition: Defective
- Location: T/R Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GEAR COULD NOT GET A CONTACT PATTERN WITHIN ACCEPTABLE LIMITS WHEN MATCHED TO BEVEL.  GEAR SHAFT P/N 4639311042, S/N 978.  REMOVED AND REPLACED.
